Migraines and Gluten
One of the most common clinical conditions I see and treat are migraine headaches. This problem is quite common, unfortunately, the solutions elude many of the patients suffering with this debilitating problem. A large percentage of migraines are actually induced by nutritional deficiencies, dietary allergens, and environmental chemical exposure. Learning how to identify these problems. Once you do, you might find your headaches become a distant memory.
Dr. Peter Osborne and Dr. Tom O’Bryan discuss gluten sensitivity and its impact on the body. Migraine headaches, brain and nerve damage, osteoporosis, as well as traditional lab testing flaws are discussed in part 1 of this special interview presented by Gluten Free Society…
Glutenology Health Matrix Member? Watch the full video here…
IF You Have Migraine Headaches, Try These Simple Tips First
- Stop eating gluten.
- Rule out additional food triggers for the headache – Common triggers are sugar, chocolate, caffeine, alcohol, cheese and other dairy products, wine, processed lunch meats and artificial sweeteners like Nutrasweet (aspartame). You can find this information out by having your doctor run a delayed hypersensitivity food allergy test. (More on this here <<<)
- Get tested for vitamin and mineral deficiencies – Vitamins are often times used as treatment for migraines. The most common -Vitamin B2, vitamin B-12 (this is the most common deficiency for those with gluten sensitivity), magnesium, and CoQ10.
- Avoid the use of perfumes, scented air fresheners, and scented soaps – many of the chemicals in these items can trigger migraines directly.
- Visit a chiropractor – Many headaches begin with structural problems in the spine as well as muscular dysfunction. A reputable chiropractor should be able to help you determine these types of problems.
Medication Won’t Solve The Problem
Remember that the medications used to treat migraine headaches typically create a life long dependence without addressing the origin of the headache. In addition, many of the drugs can contribute to vitamin and mineral deficiencies – thus creating new problems. Read more on this here<<<
Always looking out for you,
Dr. Osborne – The Gluten Free Warrior